# SDR SIMA20130620014

- Difficulty date: June 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 34,252 hours, 31,678 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FWD DRAG ANGLE CRACKED.  REPAIRED IAW EO EM-53MR-1281.
